Aa
A
A
Close
Avatar_universal
Hooked on watson hydro's 10/650 the green pill
Haven't had a pill in 6 days and i feel Awful.. Muscule aches ,tremors,.Migranes,,Depression.. Will it get better
Just took a darvacet aad an ativan.. To at least help me chill out!!! The intense lack of energy is sooooooooooo weird ..I want it back.. When will i ever feel normal.. I really not sure if i want to stop taking hydros.. They really give me a sense of pease,alot of energy and so help with my depression..  Her I am not able to do ****!!! Cause i feel so so bad.. _Please help me or guide me to what I need to do!  Thamks
Cancel
10 Answers
Page 1 of 1
1767882_tn?1331412769
Welcome. Withdrawal from opiates is not much fun. I'm sorry you're hurting so much. A hot bath might help you. It sounds like you're a bit on the fence about giving up the pills. Do they still work for you? Have you had to increase your dose? Are they affecting your life in negative ways? Is money an issue?
You have to decide for yourself about getting clean. You've got to want to be clean more than you want to get high. I got clean because I was broken and hopeless and I couldn't do it another day. I'm 63 days clean and I love my life today! it's by no means perfect, but I have hope and freedom today. Stick around and read some of the stories here. You may find that you relate, and that you do want your life back.
Comment
Cancel
1767882_tn?1331412769
Comment
Comment
Submit Comment
Avatar_universal
they really do help me & have no losses from them,,been on then for year and 1/2..just ran out first time ever.ugh and its horrible,
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hi and welcome. I know how you feel. Are you taking any vitamins and supplements? The Thomas recipe certainly helped me. Immodium became my best friend ;). Drink as many fluids as you can, like Gatorade or Powerade. Try to eat something, even if just crackers and soup or broth. You have already made it quite a ways. This would be a great time to quit so you won't have to go through this again.

Good luck and keep posting,

Minn
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I just saw your last post. Do you have pain issues and they are prescribed? I do, too, only I stopped back in November because it was taking more and more meds to get relief and it scared me that I was losing control. I do understand.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
2079321_tn?1333666577
6 years ago I was where you are at now. 5 days ago I was taking 3 * that amount. I was a zombie. I have real back pain issues. my family my life myself. I don't wanna live like that anymore. think really hard where you wanna be in the future. 5 days now without any meds I used the thomas recipe to get through still no sleep but I'm going to work tomorrow and I feel so much better. if you choose to stop sooner than later is in your hands. I pray for you to make the best decision.
Comment
Cancel
2079321_tn?1333666577
Comment
Comment
Submit Comment
Avatar_universal
Hi there--just to let you know, as of late 2010, Darvocet/Darvon has been banned worldwide due to cardiac fatalities and serious side effects (kidney, liver, heart). Best not to take any more.....
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
yes .drinking a;ot of fluids.. Tons of vitamins.. But i want the feeling they give me back.. No pain. depression. helps with my social aniety and gives lots of energy
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Hi there,,hope you are feeling better! I was just curious,,are you wanting to get clean and sober? There is a lot of great support here,,I wish you the best ((hugs))~bkitty
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I just posted today.  Read your statement.  Good advice.  Thank you.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Wow I hear where your coming from, I went back and forth for a year, always a constant battle in my head, one hand they made me feel so good yet I knew deep down inside what I was doing was wrong. Like everyone on hear says pretty soon I needed more and more and more just to not get sick, it's really a viscous cycle. I decided I was tired of the pills clouding my judgement, I wanted me back, I'm only on day 11 and I'm already starting to sleep again. I've experienced more inner strength and feeling more in the last 11 days than I have in the last three years. I really hope you make the right decision cuz it really is worth it. GOOD LUCK...
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Hooked on watson hydro's 10/650 the green pill
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar_universal
Blank
phoenix, AZ
1235186_tn?1339127464
Blank
on the beach, NJ
4522800_tn?1449169377
Blank
495284_tn?1333897642
Blank
City of Dominatrix, MN
3197167_tn?1348972206
Blank
2107676_tn?1388977459
Blank
Canada